Zaslavski, Alexander J.
May 2007
Communications in Mathematical Analysis;2007, Vol. 2 Issue 2, p53
Academic Journal
In this paper we study a class of second order infinite horizon variational problems arising in continuum mechanics. We are interested in the existence of constant periodic minimizers for these problems.


Related Articles

  • Borel equivalence relations between ?1 and ?p. Ding, Yun-Long; Yin, Zhi // Acta Mathematica Sinica;Dec2013, Vol. 29 Issue 12, p2391 

    In this paper, we show that, for each p > 1, there are continuum many Borel equivalence relations between ? ?? 1 and ? ?? p ordered by ? B which are pairwise Borel incomparable.

  • GENERALIZED CONE b-METRIC SPACES AND CONTRACTION PRINCIPLES. George, Reny; Nabwey, Hossam A.; Reshma, K. P.; Rajagopalan, R. // Matematicki Vesnik;2015, Vol. 67 Issue 4, p246 

    The concept of generalized cone b-metric space is introduced as a generalization of cone metric space, cone b-metric space and cone rectangular metric space. An analogue of Banach contraction principle and Kannan's fixed point theorem is proved in this space. Our result generalizes many known...

  • A Common Tripled Fixed Point Theorem For Jungck Type Mappings In G-Metric Spaces. RAO, K. Pandu Ranga; RAO, K. Rama Koteswara // Gazi University Journal of Science;2013, Vol. 26 Issue 3, p363 

    In this paper, we prove a common tripled fixed point theorem for Jungck type mappings in G-metric spaces. We give an example to illustrate our result.

  • Generic Existence of Solutions in Vector Optimization on Metric Spaces. Zaslavski, A. J. // Journal of Optimization Theory & Applications;Jan2008, Vol. 136 Issue 1, p139 

    In this paper, we study a class of vector minimization problems on a complete metric space X which is identified with the corresponding complete metric space of objective functions A. We do not impose any compactness assumption on X. We show that, for most (in the sense of Baire category)...

  • The Vlasov Limit for a System of Particles which Interact with a Wave Field. Elskens, Y.; Kiessling, M.; Ricci, V. // Communications in Mathematical Physics;Jan2009, Vol. 285 Issue 2, p673 

    A. Komech, M. Kunze and H. Spohn have studied the joint dynamics of a classical point particle and a wave type generalization of the Newtonian gravity potential, coupled in a regularized way. In the present paper the many-body version of this model is studied and its Vlasov continuum limit...

  • Reich type weak contractions on metric spaces endowed with a graph. Phon-on, Aniruth; Sama-Ae, Areeyuth; Makaje, Nifatamah; Riyapan, Pakwan // Fixed Point Theory & Applications;9/28/2015, Vol. 2015 Issue 1, p1 

    In this paper, we define a new class of Reich type multi-valued contractions on a complete metric space satisfying the g-graph preserving condition and we study the fixed point theorem for such mappings. In addition, we present the existence and uniqueness of the fixed point for at least one of...

  • Boundary behavior of mappings in λ( ε)-regular metric spaces. Afanas'eva, Elena; Salimov, Ruslan // Journal of Mathematical Sciences;Dec2015, Vol. 211 Issue 5, p617 

    The problem of extension of ring Q-homeomorphisms to the boundary between domains in λ( ε)-regular metric spaces is investigated. The conditions imposed on the function Q( x) and the boundaries of domains under which every ring Q-homeomorphism admits a continuous or homeomorphic extension...

  • POWER-TYPE QUASIMINIMIZERS. Björn, Anders; Björn, Jana // Annales Academiae Scientiarum Fennicae. Mathematica;2011, Vol. 36 Issue 1, p301 

    In this paper we examine the quasiminimizing properties of radial power-type functions u(x) = ∣x∣a in Rn. We find the optimal quasiminimizing constant whenever u is a quasiminimizer of the p-Dirichlct integral, p ≠ n, and similar results when u is a quasisub- and...

  • CHARACTERIZATIONS OF PARTIAL METRIC COMPLETENESS IN TERMS OF WEAKLY CONTRACTIVE MAPPINGS HAVING FIXED POINT. Altun, Ishak; Romaguera, Salvador // Applicable Analysis & Discrete Mathematics;2012, Vol. 6 Issue 2, p247 

    We characterize both complete and 0-complete partial metric spaces in terms of weakly contractive mappings having a fixed point. Our results extend a well-known characterization of metric completeness due to Suzuki and Takahashi to the partial metric framework.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics